Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Concern for Smoking withdrawal symptoms - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   can you experience smoking withdrawal while still using smokeless tobacco?
Doctor :   hi
User :   hi Doctor
Doctor :   can i know ur age/sex?
User :   i am an 18 yr old male
Doctor :   ok
Doctor :   yes it is possible
User :   okay thanks, also can you explain why i may have a bad headache and pain in my neck as well as a horrible cough? and extreme fatigue
Doctor :   from how many years u are smoking??
User :   almost 2
Doctor :   from how many days are u experiencing these symptoms?
User :   id say about 4
Doctor :   4 days??
User :   yes
Doctor :   ok
User :   also i experiece nausea
Doctor :   have u seen any doctor?
User :   a few weeks ago i saw a doctor for almost the same symptoms, they did a chest xray and said i had some scarring but thats it
Doctor :   scarring??
Doctor :   scarring in lungs??
User :   yes
Doctor :   when did u stop smoking ??
User :   4 days ago
Doctor :   ok
Doctor :   then all ur symptoms might be withdrawl symptoms
User :   is it something i should be worried about?
Doctor :   no no
User :   how long do you think before these symptoms go away?
Doctor :   now u are using smokeless tobaco
Doctor :   ??
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor